ARAMA SONUÇLARI

Toplam 51 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

U-shaped assembly line worker assignment and balancing problem: A mathematical model and two meta-heuristics
Computers & Industrial Engineering, Vol. 112, Ekim 2017, s. 246-263, ISSN: 0360-8352
ÖKSÜZ MEHMET KÜRŞAT,BÜYÜKÖZKAN KADİR,SATOĞLU ŞULE ITIR
Mehmet Kürşat Öksüz Özgün Makale
DYNAMIC AND STRUCTURAL ANALYSIS OF ROCKET LAUNCH SYSTEMS
INTERNATIONAL GRADUATE RESEARCH SYMPOSIUM, İSTANBUL/TÜRKİYE, 1 Haziran 2022
ERGÜN FEYZA, OZKOL İBRAHİM, SEZENOĞLU FULİN, DEMİR ESRA
On a Nonlinear Fractional-Order Model of COVID-19 Under AB-Fractional Derivative
JOURNAL OF MATHEMATICAL EXTENSION, Vol. 15, Ocak 2021, ISSN: 1735-8299
AYDOĞAN SEHER MELİKE, A. HUSSEİN, SAKAR FETHİYE MÜGE
Seher Melike Aydoğan Özgün Makale
A multiobjective fuzzy mathematical model for a supply chain problem with the forward and reverse flows
International Journal of Information and Decision Sciences, Vol. 8, No. 4, Kasım 2016, s. 341-357, ISSN: 1756-7017
OTAY İREM,ÇEBİ FERHAN
Ferhan Çebi Özgün Makale
Disc brake squeal analysis using nonlinear mathematical model
INTERNOISE 2021, WASHINGTON DC/AMERİKA BİRLEŞİK DEVLETLERİ, 1 Ağustos 2021, s. 4773-4778
YAVUZ AKİF, ŞEN OSMAN TAHA
Osman Taha Şen Tam metin bildiri
Selecting an optimal contractual payment model for Istanbul's public bus operators using non-linear mathematical programming
Research in Transportation Economics, Vol. 76, Eylül 2019, s. 100750, ISSN: 0739-8859
CANITEZ FATİH,ÇELEBİ DİLAY,KUVVETLİ YUSUF,DEVECİ MUHAMMET
Dilay Çelebi Gonıdıs Özgün Makale
Fundamental solution of bond pricing in the Ho-Lee stochastic interest rate model under the invariant criteria
New Trends in Mathematical Science, Vol. 5, No. 1, Mart 2017, s. 196-203, ISSN: 2147-5520
İZGİ BURHANEDDİN,BAKKALOĞLU AHMET
Burhaneddin İzgi Özgün Makale
System based prediction of maneuvering performance of twin-propeller and twin-rudder ship using a modular mathematical model
OCEAN ENGINEERING, Vol. 84, 2019, s. 145-162, ISSN: 0029-8018
SUKAS ÖMER FARUK,KINACI ÖMER KEMAL,BAL ŞAKİR
Ömer Kemal Kınacı Özgün Makale
Mathematical model for takeoff simulation of a wing in proximity to the ground
Journal of Marine Science and Application, Vol. 15, 2016, s. 136-143
KINACI ÖMER KEMAL
Ömer Kemal Kınacı Özgün Makale
High Dimensional Model Representation in Image Processing
International Conference on Computational and Mathematical Methods in Science and Engineering, Vol. 1, 3 Temmuz 2014, s. 55-64
ALTIN EMİNE MİNE,TUNGA BURCU
Burcu Tunga Tam metin bildiri Görüntü işleme
Logarithmic high dimensional model representation in image processing
ICNPAA 2014 World Congress: 10th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences, Narvik, Norway/NORVEÇ, Vol. 1637, 15 Temmuz 2014, s. 1120-1125
TUNGA BURCU
Burcu Tunga Tam metin bildiri
A simple mathematical model to analyse a fluidyne heat machine
Proceedings of the Institution of Mechanical Engineers, Part A: Journal of Power and Energy, Vol. 217, No. 1, Ocak 2003, s. 91-100, ISSN: 0957-6509
MUSTAFA ÖZDEMİR, A FERİDUN ÖZGÜÇ
Mustafa Özdemir Özgün Makale
A NUMERICAL STUDY OF A ONE-DIMENSIONAL FLOW MODEL FOR SPIRAL GALAXIES
7 th International Conference on Applied Analysis and Mathematical Modeling ICAAMM18, 20 Haziran 2018
KADIOĞLU SAMET YÜCEL
Samet Yücel Kadıoğlu Özet Bildiri
Decoupled Algorithm for MRI Reconstruction Using Nonlocal Block Matching Model BM3D MRI
Journal of Mathematical Imaging and Vision, Vol. 56, No. 3, Kasım 2016, s. 430-440, ISSN: 0924-9907
EKŞİOĞLU ENDER METE
Ender Mete Ekşioğlu Özgün Makale
Experimental Validation of a Mathematical Model for Seabed Liquefaction Under Waves
Int. J. Offshore & Polar Eng, Vol. 22, No. 2, Haziran 2012, s. 133-141, ISSN: 1053-5381
SUMER B MUTLU,KIRCA VEYSEL ŞADAN ÖZGÜR,FREDSOE JORGEN
System-based prediction of maneuvering performance of twin-propeller and twin-rudder ship using a modular mathematical model
Applied Ocean Research, Vol. 84, Mart 2019, s. 145-162, ISSN: 0141-1187
SUKAS ÖMER FARUK,KINACI ÖMER KEMAL,BAL ŞAKİR
Şakir Bal Özgün Makale
Constancy maximization based weight optimization in high dimensional model representation for multivariate functions
Journal of Mathematical Chemistry, Vol. 49, No. 9, Ekim 2011, s. 1996-2012, ISSN: 0259-9791
TUNGA BURCU,DEMİRALP METİN
Hybrid High Dimensional Model Representation Approximants and Their Utilization in Applications
Mathematical Research, Vol. 9, Haziran 2003, s. 438-446
TUNGA BURCU,DEMİRALP METİN
Burcu Tunga Özgün Makale
On the mathematical model of Rabies by using the fractional Caputo–Fabrizio derivative
Advances in Difference Equations, Vol. 2020, Aralık 2020, ISSN: 16871847 16871839
AYDOĞAN SEHER MELİKE, BALEANU DUMITRU, H MOHAMMEDİ, S REZAPOUR
Seher Melike Aydoğan Özgün Makale
On the mathematical model of Rabies by using the fractional Caputo-Fabrizio derivative
ADVANCES IN DIFFERENCE EQUATIONS, Temmuz 2020, ISSN: 1687-1847
AYDOĞAN SEHER MELİKE,BALEANU DUMITRU,MOHAMMADİ H,REZAPOUR SHAHRAM
Seher Melike Aydoğan Özgün Makale

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930